Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 250, NWS Atlanta, GA

June 30, 2023Carroll County, Coweta County, Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2023, 2:35 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It was in force for 25 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2023, 2:35 PM EDT (18:35 UTC)
Expired
Jun 30, 2023, 3:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:35 PM EDTTSTM WND DMG2 Sw Mount Zion, GATree down on powerlines on the 1700 block of Davenport Mill Rd.
Jun 30, 2:38 PM EDTTSTM WND DMG1 Ssw Bowdon, GATree down at the 900 block of South Hwy 100 to the south of Bowdon.
Jun 30, 2:40 PM EDTTSTM WND DMGCentralhatchee, GAMultiple trees down across northern Heard, exact location of damage uncertain.
Jun 30, 2:41 PM EDTTSTM WND DMG2 Ssw Roosterville, GASeveral trees down in a swath from Antioch Rd between Rivers and Roosterville Rd, south towards Adamson in NW Heard County.
Jun 30, 2:44 PM EDTTSTM WND DMG1 E Handy, GATree reported down at the intersection of Handy Rd and Boy Scout Rd.
Jun 30, 2:45 PM EDTTSTM WND DMG1 E Handy, GATree down at Boy Scout Rd and Handy Rd.
Jun 30, 2:45 PM EDTTSTM WND DMG3 E Handy, GATwo trees reported snapped at the 200 block of Handy Rd.
Jun 30, 2:45 PM EDTTSTM WND DMG4 Sw Newnan, GATree on house at Bowers Dr and Holbrooke Dr, Southwest of Newnan.
Jun 30, 2:47 PM EDTTSTM WND DMG4 Wsw Powers Crossroads, GANumerous trees down along Hwy 34, NE of Franklin, with several trees down along Cherry St and near the intersection of Joe Stephens and George Brown Rds.
Jun 30, 2:55 PM EDTTSTM WND DMG5 Nnw Grantville, GATree down at the 1500 block of Holbrook Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS52 KFFC 301835
SVRFFC
GAC045-077-149-301900-
/O.NEW.KFFC.SV.W.0250.230630T1835Z-230630T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
235 PM EDT Fri Jun 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Carroll County in northwestern Georgia...
  Northern Heard County in west central Georgia...
  Northwestern Coweta County in west central Georgia...

* Until 300 PM EDT.

* At 234 PM EDT, severe thunderstorms were located along a line
  extending from Mount Zion to Lowell to Dunaway Gardens, moving
  south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Carrollton, Franklin, Bremen, Bowdon, Mount Zion,
  Whitesburg, Ephesus, Centralhatchee, Roopville, East Newnan, Plant
  Yates, Seaton Lake, Dunaway Gardens, Clem, John Tanner State Park,
  Blackjack Mountain, Byers Crossroads, Bowdon Junction and
  Arnco-Sargent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3368 8519 3369 8517 3358 8501 3350 8478
      3329 8479 3328 8508 3343 8530 3346 8530
TIME...MOT...LOC 1834Z 004DEG 20KT 3362 8519 3350 8505 3348 8483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:35 AM EDT, 7 hours earlier.

Area forecast discussion, Jun 30, 7:35 AM EDT, 7 hours before
Area Forecast Discussion
National Weather Service Peachtree City GA
735 AM EDT Fri Jun 30 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 416 AM EDT Fri Jun 30 2023

Key Messages:

-Uncertainty in morning/afternoon convection approaching GA that
 is currently in KY

-How this convection evolves will have large impacts on heat and
 storm chances later today and into tonight

-Saturday still looks to be hot, and heat advisories may be issued
 later today into tonight for then once we have more certainty in
 the convective evolution

Discussion:

Skies have mostly cleared out early this morning, but the one thing
you may notice if you are out and about is the light haze that is
hanging around the area. Some wildfire smoke continues to hang
around in the area and when combined with the high amount of
moisture in the lower atmosphere is acting to reduce visibilities a
bit. This haze should clear up some as the sun comes up and some of
the smoke and moisture begin to mix out.

Forecast for today remains challenging. Latest HRRR coming in just
after this package has now suddenly backed off bringing some showers
and storms into north GA during the morning our afternoon hours.
This is in contrast to the last several runs, which had showed
current convection in KY pushing increasingly southward and into the
northern reaches of the CWA by the late morning to early afternoon
before beginning to fade. Not going to buy into this new run just
yet - convection in KY has been persistent and outflow from a
cold pool is noted via satellite observations. This seems a bit
more organized than the shown by 08Z in the 06Z run. But time will
tell.

This convection will be important to how the rest of the day plays
out to an extent. If it can push in, clouds, rain, and even the
potential cold pool will all play a role in keeping things a bit
cooler than currently forecast. This would also remove some
instability from the atmosphere, limiting what is expected to be
another round at some point tonight. However, if this round doesn't
move through, we could get hit pretty good with a strong line of
storms later tonight that would pose threats of strong, damaging
winds and possibly hail. Instability values would likely be in the
2000-3000 (and possibly higher in pockets) J/kg this afternoon and
evening, which when combined with an organized cold pool, would
basically be jet fuel for any storms. Even for an overnight storm
system, out temperatures are not expected to cool much as humidity
values are extremely high, which would allow for storms to likely
remain surface based for some time.

Speaking of temperatures, they are cooking. As mentioned above,
timing of convection is driving some uncertainty, but the difference
between storms or no storms is likely the difference between hot and
uncomfortably hot. Even without storms we probably won't quite make
our heat index criteria of 105 for heat advisories, but we'd come
quite close and could hit it in isolated spots. One important thing
to note is that our overnight temperatures are not cooling much -
only into the 70s. For vulnerable populations, this does not provide
much in the way of relief overnight before they are hit again with
very warm temperatures the next day. Many heat deaths are a
byproduct of this accumulated stress on the body. With even warmer
temperatures forecast on Saturday, please keep this in mind
regardless of whether or not heat products are issued.

Lusk

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 416 AM EDT Fri Jun 30 2023

Key Messages:

 - Heat will remain a concern (especially over central Georgia)
through the 4th of July.

 - Several rounds of thunderstorm activity may occur in the region
between Sunday and the 4th of July.

 - Temperatures shifting back towards seasonal averages to conclude
the week.

Sunday through the 4th of July:

This period will feature an upper level trough tracking through the
Tennessee Valley towards the Northeast. A surface front associated
with the trough should approach our region Sunday, before stalling
out somewhere between Kentucky and northern Georgia Monday and
Tuesday. A hot and humid airmass should be in place ahead of this
system Sunday, with heat indices in the 100-110 degree range
expected. Expect this to lead to a significant amount of instability
in the region on Sunday. The EPS, GEFS and CMCE all have
probabilities at or above 70% for CAPE in excess of 1000 j/kg, with
the GEFS and CMCE being fairly bullish with 60% or greater probs for
CAPE over 2000 j/kg. Lapse rates from 700-500 mb and shear are less
intriguing, so the main concerns with any storms on Sunday would
likely be wind or lighting related. As it has been for the last
couple of days the main caveat in the forecast for Sunday would be
any potential MCS development to our north and west. This could
disrupt our typically diurnally driven storm chances or the
temperature forecast.

With the aforementioned front potentially lingering in our region
Monday and Tuesday, thunderstorms will remain a concern. Currently
the confidence in the timing of any convection during this period is
low. Thus our forecast leans towards the typical diurnal pattern for
this time of year, with the greatest rain chances forecast in the
late afternoon and evening. For what it is worth (given the lower
confidence) this is consistent with guidance from the GEFS and EPS.
Our going rain chances peak in the 40 to 50 percent range for both
Monday and Tuesday during the afternoon and evening. Disruptions
could occur for any 4th of July celebrations, and the forecast
should be monitored for this potential going forward.

Wednesday through Next Weekend:

Guidance from the global ensembles suggests near zonal flow over the
Southeast and troughing over the Great Lakes and Northern Plains to
conclude the week. If this holds true we may see a shift back to
more seasonal temperatures (highs over 88 to 93 degrees) by the end
of the workweek. Diurnally driven convection will likely continue,
though a shift towards typically summer time pop storms would be
favored as opposed to the recent MCS activity due to the loss of
northwest flow aloft.

Albright

&&

.AVIATION...
(12Z TAFS)
Issued at 729 AM EDT Fri Jun 30 2023

Early morning haze and smoke should fade as sun continues to rise,
improving vsby to VFR. Cu field expected to develop this
afternoon, though how long it sticks around will be dependent on
TSRA in TN that is moving south. That may impact the airport this
afternoon around 18-22Z, though uncertainty on how well it holds
together. Another round of TS possible later tonight into early
tomorrow morning, but that will also likely depend on the
evolution of the ongoing storms. Winds will be from W to NW
through period 5-10 kts, though could see brief switch to NE if
storms hold together and gust front moves through.

//ATL Confidence...12Z Update...
Medium confidence in placement and timing of convection. High all
others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  95  72  96 /  20  30  30  30
Atlanta         72  97  74  96 /  20  30  20  30
Blairsville     67  90  68  90 /  20  40  30  40
Cartersville    71  98  73  97 /  20  30  20  40
Columbus        74 101  74  98 /  20  30  30  40
Gainesville     71  95  73  95 /  20  30  30  30
Macon           72  98  74  99 /  20  30  20  30
Rome            72 100  74  96 /  20  30  20  40
Peachtree City  71  98  72  97 /  20  30  20  30
Vidalia         74  98  76  99 /  20  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....Albright
AVIATION...Lusk
Hazardous weather outlook, Jun 30, 12:51 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1251 PM EDT Fri Jun 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1251 PM EDT Fri Jun 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will be possible today across north and central
Georgia, with best chances across northern Georgia. Some of these
storms could be strong to severe, with damaging wind gusts, large
hail, frequent lightning, and locally heavy rainfall being the
primary hazards. A Slight Risk (2 out of 5) for severe weather is
in effect for far northern Georgia, with a Marginal Risk (1 out
of 5) across remaining portions of north and central Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Hot and humid conditions will lead to elevated heat index values
between 100-110 degrees across portions of the forecast area from
Saturday through Wednesday. If spending time outdoors, be sure to
stay hydrated, wear lightweight clothing, and take plenty of time
to rest.

Additionally, isolated to scattered afternoon and evening
thunderstorms are possible each day Saturday through Monday. Some
storms may become strong to severe with damaging wind gusts,
large hail, and locally heavy rainfall being the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 30, 2:14 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
214 PM EDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     Tstm Wnd Dmg     Aragon                  34.04N 85.06W
06/30/2023                   Polk               GA   Emergency Mngr

            Trees and powerlines reported down.

&&
Local storm report, Jun 30, 2:16 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
216 PM EDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     Tstm Wnd Dmg     4 S Cedartown           33.96N 85.24W
06/30/2023                   Polk               GA   Emergency Mngr

            Trees and powerlines reported down.

&&
Special weather statement, Jun 30, 2:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT Fri Jun 30 2023

GAZ041-301830-
Haralson GA-
216 PM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of northwestern
Haralson County through 230 PM EDT...

At 216 PM EDT, a strong thunderstorm was over Mars Hills, or 10 miles
west of Buchanan, moving south at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Tallapoosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3390 8533 3373 8534 3373 8535 3390 8539
TIME...MOT...LOC 1816Z 348DEG 21KT 3384 8536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 30, 2:21 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Fri Jun 30 2023

GAZ053-054-301845-
Fayette GA-Coweta GA-
221 PM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of west central Fayette
and southeastern Coweta Counties through 245 PM EDT...

At 221 PM EDT, a strong thunderstorm was over Sharpsburg, or 8 miles
east of Newnan, moving south at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Senoia, Sharpsburg, Turin and Thomas
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3343 8471 3344 8459 3327 8451 3322 8461
      3325 8473
TIME...MOT...LOC 1821Z 350DEG 14KT 3338 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 30, 2:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Fri Jun 30 2023

GAZ041-042-301900-
Haralson GA-Carroll GA-
231 PM EDT Fri Jun 30 2023

...Strong thunderstorms will impact portions of southwestern Haralson
and southwestern Carroll Counties through 300 PM EDT...

At 231 PM EDT, a line of strong thunderstorms was along a line
extending from Muscadine to near Waco to Bowdon Junction, and moving
south at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco, Roopville,
John Tanner State Park, Bowdon Junction, Tyus and Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3375 8526 3369 8511 3343 8508 3343 8529
      3378 8536
TIME...MOT...LOC 1831Z 357DEG 25KT 3371 8538 3367 8523 3365 8514

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 30, 2:34 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
234 PM EDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Tstm Wnd Dmg     4 S Cave Spring         34.05N 85.33W
06/30/2023                   Polk               GA   Emergency Mngr

            Multiple trees and powerlines down along
            Seab Green Rd with one tree going through
            home.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:21 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield69 min
Jun 30, 12:01 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 30, 12:26 PM EDTSpecial Weather StatementFFCWalker34 min
Jun 30, 12:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker51 min
Jun 30, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jun 30, 1:05 PM EDTSpecial Weather StatementFFCFloyd40 min
Jun 30, 1:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk35 min
Jun 30, 1:22 PM EDTSpecial Weather StatementFFCCherokee, Cobb23 min
Jun 30, 1:42 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding33 min
Jun 30, 1:44 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 30, 1:47 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 30, 2:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jun 30, 2:06 PM EDTSevere Thunderstorm WarningFFCHaralson24 min
Jun 30, 2:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson30 min
Jun 30, 2:16 PM EDTSpecial Weather StatementFFCHaralson14 min
Jun 30, 2:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 30, 2:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 30, 2:41 PM EDTSpecial Weather StatementFFCCoweta34 min
Jun 30, 2:55 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup35 min
Jun 30, 3:00 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 30, 3:13 PM EDTSevere Thunderstorm WarningFFCHeard, Meriwether, Troup32 min
Jun 30, 3:15 PM EDTSpecial Weather StatementFFCPike30 min
Jun 30, 3:21 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more53 hr
Jun 30, 3:27 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson48 min
Jun 30, 3:31 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup44 min
Jun 30, 3:41 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot49 min
Jun 30, 4:12 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee33 min
Jun 30, 4:13 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Talbot, Webster28 min
Jun 30, 4:59 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.